MAUDE Adverse Event Report: OVESCO ENDOSCOPY USA OTSC SYSTEM SET

OVESCO ENDOSCOPY USA OTSC SYSTEM SET
Catalog Number 100.31
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Esophagus (2399); Upper Respiratory Tract Injury (4599)
Type of Reportable Event Death
Event or Problem Description
An intubated patient underwent endoscopic treatment of upper digestive bleeding in the stomach.The treatment was done by means of an otsc clip and was successful in terms of closure of the ulcerative bleeding site.After the procedure, a tracheal perforation and an esophageal lesion were found and the patient was admitted to the icu.The clinical course was complicated, and the patient eventually passed away.
 
Additional Manufacturer Narrative
An intubated patient underwent endoscopic treatment of upper digestive bleeding in the stomach.The treatment was done by means of an otsc clip and was successful in terms of closure of the ulcerative bleeding site.After the procedure, a tracheal perforation and an esophageal lesion were found and the patient was admitted to the icu.The clinical course was complicated, and the patient eventually passed away.We were notified that the gastroenterologist deemed the otsc system not likely to be the reason for the complication.After multiple enquiries at the hospital no further information was available and the injury mechanism in the intubated patient remained unclear.

Brand Name
OTSC SYSTEM SET
Common Device Name
OTSC SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOSCOPY USA
15300 weston parkway
suite 101
cary NC 27513
Manufacturer (Section G)
OVESCO ENDOSCOPY USA
15300 weston parkway
suite 101
cary NC 27513
Manufacturer Contact
gregory stohl
15300 weston parkway
suite 101
cary, NC 27513
9196519449
MDR Report Key25116916
Report Number3008720584-2026-00001
Device Sequence Number10232142
Product Code PKL
UDI-Device Identifier04260206311690
UDI-Public04260206311690
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number100.31
Device Lot Number25J017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown